# SDR REXA2019042300610

- Difficulty date: April 23, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,736 hours, 28,025 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 601370032
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 422DB SEAL CHANNEL IS CRACKED. REMOVED/REPLACED CRACKED SEAL CHANNEL WITH NEW PNL 422DB IAW SRM 51-42-06.
